| Model Number |
TJF-Q180V |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During onsite inspection of duodenovideoscope, it was found chip in adhesive around light guide lens and foreign material in the forceps elevator.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.